Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2020, Volume 21, Issue 1, Pages 51–61 (Mi cheb860)  

Noncommutative Białynicki–Birula theorem

A. Ya. Belov-Kanela, A. M. Elishevb, F. Razaviniabc, Yu Jie-Taia, Wenchao Zhangd

a College of Mathematics and Statistics, Shenzhen University (Shenzhen)
b Moscow Institute of Physics and Technology (Moscow)
c Department of Mathematics, University of Porto, Praça de Gomes Teixeira (Porto)
d Mathematics Department, Bar-Ilan University (Ramat-Gan)

Abstract: The study of algebraic group actions on varieties and coordinate algebras is a major area of research in algebraic geometry and ring theory. The subject has its connections with the theory of polynomial mappings, tame and wild automorphisms, the Jacobian conjecture of O.-H. Keller, infinite-dimensional varieties according to Shafarevich, the cancellation problem (together with various cancellation-type problems), the theory of locally nilpotent derivations, among other topics. One of the central problems in the theory of algebraic group actions has been the linearization problem, formulated and studied in the work of T. Kambayashi and P. Russell, which states that any algebraic torus action on an affine space is always linear with respect to some coordinate system. The linearization conjecture was inspired by the classical and well known result of A. Białynicki–Birula, which states that every effective regular torus action of maximal dimension on the affine space over algebaically closed field is linearizable.
Although the linearization conjecture has turned out negative in its full generality, according to, among other results, the positive-characteristic counterexamples of T. Asanuma, the Białynicki–Birula has remained an important milestone of the theory thanks to its connection to the theory of polynomial automorphisms. Recent progress in the latter area has stimulated the search for various noncommutative analogues of the Białynicki–Birula theorem. In this paper, we give the proof of the linearization theorem for effective maximal torus actions by automorphisms of the free associative algebra, which is the free analogue of the Białynicki–Birula theorem.

Keywords: torus actions, linearization problem, polynomial automorphisms.

Funding Agency Grant Number
Russian Science Foundation 17-11-01377


DOI: https://doi.org/10.22405/2226-8383-2018-21-1-51-61

Full text: PDF file (666 kB)
References: PDF file   HTML file

UDC: 512.7
Language:

Citation: A. Ya. Belov-Kanel, A. M. Elishev, F. Razavinia, Yu Jie-Tai, Wenchao Zhang, “Noncommutative Białynicki–Birula theorem”, Chebyshevskii Sb., 21:1 (2020), 51–61

Citation in format AMSBIB
\Bibitem{BelEliRaz20}
\by A.~Ya.~Belov-Kanel, A.~M.~Elishev, F.~Razavinia, Yu~Jie-Tai, Wenchao~Zhang
\paper Noncommutative Bia\l{}ynicki--Birula theorem
\jour Chebyshevskii Sb.
\yr 2020
\vol 21
\issue 1
\pages 51--61
\mathnet{http://mi.mathnet.ru/cheb860}
\crossref{https://doi.org/10.22405/2226-8383-2018-21-1-51-61}


Linking options:
  • http://mi.mathnet.ru/eng/cheb860
  • http://mi.mathnet.ru/eng/cheb/v21/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:20
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021